Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 11, Number 58

All articles in this issue are freely accessible.

Inversion of symmetric coefficient matrix of positive-definite quadratic form
Thomas C. Doyle.
Math. Comp. 11 (1957), 55-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086382
Numerical evaluation of multiple integrals. I
Preston C. Hammer and A. Wayne Wymore.
Math. Comp. 11 (1957), 59-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087220
Solution of Poisson’s equation by relaxation method—normal gradient specified on curved boundaries
R. V. Viswanathan.
Math. Comp. 11 (1957), 67-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086396
Table pertaining to solutions of a Hill equation
G. Belford, L. Jackson Laslett and J. N. Snyder.
Math. Comp. 11 (1957), 79-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086415
Rational formulae for the production of a spherically symmetric probability distribution
J. M. Cook.
Math. Comp. 11 (1957), 81-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690630
On the numerical solution of integral equations
I. J. Good.
Math. Comp. 11 (1957), 82-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086404
A rotation method for computing canonical correlations
M. J. R. Healy.
Math. Comp. 11 (1957), 83-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0085600
Polynomial approximations to Bessel functions of order zero and one and to related functions
A. J. M. Hitchcock.
Math. Comp. 11 (1957), 86-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0085598
An iterative method for the solution of linear equations based on the power method for proper vectors
N. S. Mendelsohn.
Math. Comp. 11 (1957), 88-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086376
The computation of complex proper values and vectors of a real matrix with application to polynomials
N. S. Mendelsohn.
Math. Comp. 11 (1957), 91-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0089500
A method of inverting large matrices of special form
H. I. Meyer and B. J. Hollingsworth.
Math. Comp. 11 (1957), 94-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086381
Note on the general solution of the confluent hypergeometric equation
J. C. P. Miller.
Math. Comp. 11 (1957), 97-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086393
Approximation and table of the Weierstrass $℘$ function in the equianharmonic case for real argument
Thomas H. Southard.
Math. Comp. 11 (1957), 99-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086416
A lemma for automatic optimum programming on the IBM 650
Harvey M. Wagner.
Math. Comp. 11 (1957), 101-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0085630
Reviews and Descriptions of Tables and Books
Math. Comp. 11 (1957), 104-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 11 (1957), 125-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 11 (1957), 127-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
John von Neumann, 1903–1957
C. B. Tompkins.
Math. Comp. 11 (1957), 127-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086002
Corrigenda
Math. Comp. 11 (1957), 129-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions